MAUDE Adverse Event Report: ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number FIBERTAK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08/26/2025, a distributor reported via email that two ar-3638 knotless fibertak devices malfunctioned during use.Each time the surgeon attempted to pass the repair suture back to the anchor, the device broke at the same location.As a result, the two anchors were not used.This was discovered during a procedure, with no reported patient harm.Additional information was received on 09/03/2025: this issue occurred during a shoulder instability procedure performed on (b)(6) 2025.The case was completed using two ar-3638 knotless fibertak devices from the same lot.The procedure was delayed by approximately 15¿20 minutes, with no additional anesthesia administered.No components broke off in the patient, and no adverse effects were reported.No photos were taken.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to improper surgical technique during the knotless mechanism conversion process, improper bone preparation, misalignment insertion and/or excessive force used during suture passing/tightening /tensioning.

Brand Name
FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23053687
Report Number1220246-2025-03864
Device Sequence Number9347036
Product Code MBI
UDI-Device Identifier00888867292123
UDI-Public(01)00888867292123(11)241122(17)291031(10)15352087
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K130458
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFIBERTAK
Device Catalogue NumberAR-3638
Device Lot Number15352087
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date09/15/2025
Supplement Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown